# SDR CALA2017060201657

- Difficulty date: June 1, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 65,279 hours, 14,751 cycles
- System (JASC): 3300 · Lighting System
- Part: Switch
- Part number: 233N321431
- Part serial: 1744
- Condition: Failed
- Location: Lights
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES IN COCKPIT DURING  DESCENT. SMELLED LIKE ELECTRICAL FIRE. TRACED FUMES TO A FAULTY LEFT TURNOFF LIGHT SWITCH. REMOVED AND REPLACED PANEL ASSEMBLY AND TESTED IAW AMM 33-42-00-715-030. ALL OPS NOW NORMAL.  R & R OF LIGHT ASSEMBLY PANEL.
